Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Two remarks on A. Gleason’s factorization theorem
HTML articles powered by AMS MathViewer

by Giovanni Vidossich PDF
Bull. Amer. Math. Soc. 76 (1970), 370-371
  • N. Bourbaki, Éléments de mathématique. I: Les structures fondamentales de l’analyse. Fascicule VIII. Livre III: Topologie générale. Chapitre 9: Utilisation des nombres réels en topologie générale, Actualités Scientifiques et Industrielles [Current Scientific and Industrial Topics], No. 1045, Hermann, Paris, 1958 (French). Deuxième édition revue et augmentée. MR 0173226
  • J. R. Isbell, Uniform spaces, Mathematical Surveys, No. 12, American Mathematical Society, Providence, R.I., 1964. MR 0170323, DOI 10.1090/surv/012
  • E. Michael, $\aleph _{0}$-spaces, J. Math. Mech. 15 (1966), 983–1002. MR 0206907
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5425, 5460, 5440
  • Retrieve articles in all journals with MSC (1970): 5425, 5460, 5440
Additional Information
  • Journal: Bull. Amer. Math. Soc. 76 (1970), 370-371
  • MSC (1970): Primary 5425, 5460; Secondary 5440
  • DOI:
  • MathSciNet review: 0256365